# SDR SWAA2024110555685

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N8785L
- Make and model: Boeing 737-8
- Aircraft serial: 67755
- Aircraft time: 6,562 hours, 3,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING ON CAPTAINS SIDEWALL AT EXIT ROW<[01] REPLACED PER AMM 33-51-01
